Tag: Chemical effect

Testimonial – Chemical Skin Bleaching (Full Recovery) (个人体验 – 化学针导致皮肤漂白 (痊愈))

A lady received a chemical injection on her leg for some skin issues. Due to over dosage, the chemical caused the bleaching of the surrounding skin. This is a side effect that the doctor advised might take many years to recover or might not recover at all.

After her friend recommended her Asxence, she took it and noticed most of the affected areas have recovered after just three months of consumption. She was pleasantly surprised that after one year, all the affected areas have fully recovered.

As Asxence helps in the repair, rejuvenation and reproduction of cells, this lady was able to benefit from it.

She is now happy and satisfied and does not need to worry about her ‘ugly legs’.

有一位女士因為一些皮肤問題註射了某些化學物質。由於劑量過多,實際上化學物質影響了周圍部位並導致了“白化”副作用。

醫生說可能需要數年才能恢復,也有可能不会复原。在她的朋友推薦她昂晟(Asxence )之后,女士服用了昂晟(Asxence )。数月后,大部分受藥物影響的區域就开始恢復正常。

约一年后,她非常的惊讶在长期服用昂晟后,其他受到化学物质影响的脚部位,竟然完全康复了。

因为昂晟(Asxence)能够帮助細胞的修復、使细胞年轻化,再生细胞,所以帮到了这位女士。现在她不用担心,她的脚会有‘难看’的部位,使她感到非常高興。

Shopping Cart